# SDR DHL2005745011

- Difficulty date: November 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 9B810201
- Part serial: 30707
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CAPTAINS AIRSPEED INDICATOR INOP.  STBY AIRSPEED INDICATOR INDICATIONS NOT NOTED.  ABORTED TAKEOFF AT APPROXIMATELY 70 KIAS PRESSURE ALT 26FT.  AIRCRAFT WEIGHT 137,100 LB REVERSE THRUST NOT USED.  REMOVED AND REPLACED CAPT A/S IND IAW M/M 34-12-21.  REMOVED AND REPLACED NR 1 ADC IAW M/M 34-12-03.  FLUSHED PITOT SYSTEM ON CAPT SIDE IAW 34-11-00.  CHECKED STBY A/S IND.  ALL SYSTEM GRD.  OPS CKD NORMAL.
